Journal of Inequalities and Applications
Volume 3 (1999), Issue 4, Pages 401-419
Estimates for polynomials orthogonal with respect to some Gegenbauer–Sobolev type inner product
1Departamento de Matemáticas, Escuela Politécnica Superior, Universidad Carlos III de Madrid, C. Butarque, 15, Leganés-Madrid 28911, Spain
2Department of Mathematics, Moscow State Civil Engineering University, Moscow, Russia
Received 25 January 1998; Revised 18 September 1998
Copyright © 1999 Ana Foulquié moreno et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper we obtain some estimates in for orthogonal polynomials with respect to an inner product of Sobolev-type
Finally, the asymptotic behavior of such polynomials in is analyzed.